ISSN

2321-5763 (Online)
0976-495X (Print)


Author(s): V. Harshitha Moulya, Abuzar Mohammadi, T. Mallikarjunappa

Email(s): harshuwhitetiger@gmail.com , abuzar.mohammadi@gcc.edu.in

DOI: 10.5958/2321-5763.2019.00039.8   

Address: V. Harshitha Moulya1, Abuzar Mohammadi1, Dr T. Mallikarjunappa2
1Research Scholar, Department of Business Administration, Mangalore University, Mangalagangothri, Konaje, Mangalore 574199 Karnataka
2Professor, Department of Business Administration, Mangalore University, Mangalagangothri, Konaje, Mangalore 574199 Karnataka
*Corresponding Author

Published In:   Volume - 10,      Issue - 3,     Year - 2019


ABSTRACT:
The Modern portfolio theory of Markowitz (1952) proposed maximisation of expected utility and minimisation of the risk of the optimal portfolio for the risk-averse investors. We used the linear programming technique to estimate the optimal portfolio weights for the mean-variance efficient optimal portfolio using rebalanced and non-rebalanced portfolios and compared the performances against the 1/N heuristic portfolio. We found that the minimum-variance optimal portfolio performed better than the 1/N heuristic portfolio.


Cite this article:
V. Harshitha Moulya, Abuzar Mohammadi, T. Mallikarjunappa. Optimal Vs 1/N Diversification and Portfolio Evaluation: A study on Indian Stock Market. Asian Journal of Management. 2019; 10(3): 248-254. doi: 10.5958/2321-5763.2019.00039.8


Recomonded Articles:

Author(s): Saritha Madipelli, Y. Chinappa

DOI:         Access: Open Access Read More

Author(s): Dibyendu Bikash Datta, Sankhadip Bhattacharyya

DOI: 10.5958/2321-5763.2016.00002.0         Access: Open Access Read More

Author(s): Sanjay Kanti Das

DOI:         Access: Open Access Read More

Author(s): GoutamTanty, P K Patjoshi

DOI: 10.5958/2321-5763.2016.00029.9         Access: Open Access Read More

Author(s): Nitin Kumar Saxena, Upinder Dhar

DOI: 10.5958/2321-5763.2017.00016.6         Access: Open Access Read More

Author(s): Puja Khatri, Pragya Gupta

DOI: 10.5958/2321-5763.2017.00044.0         Access: Open Access Read More

Author(s): N. Rajendhiran, M. Kousalya Devi

DOI: 10.5958/2321-5763.2018.00014.8         Access: Open Access Read More

Author(s): Sharon Valarmathi,Christo Jossy, Ashwin Babu

DOI: 10.5958/2321-5763.2018.00019.7         Access: Open Access Read More

Author(s): Mridulesh Singh, Ankit Kumar Katiyar

DOI: 10.5958/2321-5763.2018.00076.8         Access: Open Access Read More

Asian Journal of Management (AJM) is an international, peer-reviewed journal, devoted to managerial sciences. The aim of AJM is to publish the relevant to applied management theory and practice...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2321-5763 


Recent Articles




Tags